| Catalog Number |
07028148190 |
| Medical Device Problem Codes |
High Test Results (2457); Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/04/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Na.
Event or Problem Description
The initial reporter stated they received discrepant results for two patient samples tested with the elecsys vitamin d total gen.2 assay on a cobas 8000 e 602 module.It was asked, but it is not known if any incorrect results were reported outside of the laboratory.No units of measure were provided.The samples were initially tested using the vitamin d gen.2 assay and were frozen after measurement.The samples were then thawed to use as part of a validation study for the vitamin d gen.3 assay and were repeated using both the gen.2 and gen.3 assays.The measurements performed with the frozen/thawed sample were lower compared to the initial measurements.The vitamin d gen.3 assay or similar device is not cleared or approved for use in the united states.The first sample initially resulted in a vitamin d gen.2 value of 128 and then the sample was frozen.The sample was thawed and repeated using the gen.2 assay, resulting in a values of 91.6.The thawed sample was repeated using the gen.2 assay on a second analyzer, resulting as 78.6.The thawed sample was repeated using the gen.3 assay, resulting in a value of 83.9.The second sample initially resulted in a vitamin d gen.2 value of 157 and then the sample was frozen.The sample thawed and repeated using the gen.2 assay on a second analyzer, resulting in a value of 95.1.The thawed sample was repeated using the gen.3 assay, resulting in a value of 91.2.The e 801 analyzer serial number is (b)(4).
Additional Manufacturer Narrative
The units of measure used for the vitamin d assays are ng/ml.
Additional Manufacturer Narrative
The first sample was initially tested on (b)(6) 2021 and the second sample was initially tested on (b)(6) 2021.The customer confirmed they did not freeze the samples in question.The samples are stored on one module of the pre-analytics system for 2 hours after measurement and then they go to a second module for storage at 2-8 degrees celsius.Storage occurred overnight at 2-8 degrees celsius.Samples were repeated the following day.Calibration signals from the complained analyzer were within expected values.Calibration values from the second analyzer (e 801 serial number (b)(6)) were lower than expected.Quality controls were within range on the dates of the event.A general reagent issue could be excluded.Upon review of the alarm trace, no relevant alarms were observed.The investigation could not identify a product problem.The cause of the event could not be determined.